# SDR DALA2025121509134

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,844 hours, 38,413 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 629782-14. REPAIR AT RH REAR SPAR AT XRS 164.   C/W WITH ER/A 629782-14. (1345202)
